# SDR MASA2008122600755

- Difficulty date: December 26, 2008
- Submitted: December 28, 2008
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 15,587 hours, 10,638 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fwd Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH 7152 CLT.  PILOT REPORTED SMOKE SMELL IN FORWARD CARGO.  MX INSPECTED AND FOUND NO DEFECTS.
